MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 1/8/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a subluxation, which resulted in a revision of the components on (b)(6) 2023.The event was indicated as unrelated to the univers revers apex system implanted on (b)(6) 2023.No further information was provided.Additional information received on 2/25/2025 via clindex notification: on (b)(6) 2023, the patient reported instability, pain, and weakness.On (b)(6) 2024, the patient returned and reported difficulty with raising the arm along with continued instability, pain, and weakness.On (b)(6) 2024, the patient underwent revision surgery.Additional information was received on 3/7/2025.During the revision surgery on (b)(6) 2024, an ar-9564-2436-lat arthrex univers revers glenosphere, an ar-9580-2420-2 univers revers augmented baseplate, an ar-9501-10s univers revers apex humeral stem, and an ar-9503s-03 arthrex univers revers humeral insert were explanted.The case was completed using a new glenosphere, a humeral insert, a spacer, and a baseplate.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached x-rays pictures, which shows a subluxation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event, resulting from a subluxation, which subsequently led to adverse outcomes necessitating revision surgery.

Brand Name
HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21664997
Report Number1220246-2025-01114
Device Sequence Number12701642
Product Code PHX
UDI-Device Identifier00888867061293
UDI-Public(01)00888867061293(11)230301(17)280229(10)22.04113
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-03
Device Lot Number22.04113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown